m+Medelevator.RU
← Поиск публикаций
Masui. The Japanese journal of anesthesiology · 2001

[A case of pulmonary embolism associated with pneumatic tourniquet deflation].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tsubota S, Watanabe T, Hamaura M, Miyamoto Y

Аннотация

Intraoperative pulmonary embolism is an unusual complication of lower extremity surgeries. We report a case of cardiac arrest due to pulmonary embolism associated with pneumatic tourniquet deflation. A 48-yr-old woman underwent achillorrhaphy under spinal anesthesia. About 4 min after deflation of the tourniquet, cyanosis appeared, and her consciousness was lost. Endotracheal intubation was performed, and ephedrine and epinephrine were injected intravenously. Right ventricular dilation was noted in echocardiography, although left ventricular contractility was intact. Multiple emboli were observed in the bilateral main pulmonary arteries in pulmonary angiography. Despite administration of thirty six million units of tissue plasminogen activator, her pulmonary blood flow was not restored.

Предметные рубрики MeSH